# SDR VJ3S2016FA0000017

- Difficulty date: December 15, 2015
- Submitted: January 13, 2016
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 24,601 hours
- Engine: Cont IO520BB
- Engine time: 1,703 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0843
- Condition: Failed
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE ALTERNATOR CIRCUIT BREAKER SWITCH WAS AT FAULT.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
